# SDR SWAA990902

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6113211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
